# SDR QXEA2012100101136

- Difficulty date: October 1, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 IS CORRODED.  REMOVED CORROSION IAW RD 8/4-53-884.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  INSPECTED BLENDS WITH HFEC, NO DEFECTS/CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1. APPLIED ALODINE IAW RD 8/4-53-884. APPLIED PRIMER AND ALUMINIZED IAW RD 8/4-53-884.
